ITEM METADATA RECORD
Title: On the Fourier extension of non-periodic functions
Authors: Huybrechs, Daan # ×
Issue Date: 2010
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Numerical Analysis vol:47 issue:6 pages:4326-4355
ISSN: 0036-1429
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
huybrechs2010fourier.pdfMain article Published 483KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science